# SDR AALA201711229020

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 11,772 hours, 4,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WOULD NOT ARM PRIOR TO PUSH BACK.  REMOVED DEBRIS FROM THE GIRT BAR ATTACH POINT.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK.
